MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART SD 65/16; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART SD 65/16; ICD LEAD
Model Number 359066
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.134 months, it was observed that the shock impedance was too high.The lead was capped.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was found cut 10.5 cm distal to the is-1 connector pin.The proximal fragment was received for analysis.The distal fragment including the shock coils and lead tip was not returned.The returned lead fragment was analyzed.The inspection revealed that the insulation was, apart from the present cut, free of breaches.Further analysis of the returned lead fragment did not reveal any irregularity that might have contributed to the reported high shock impedance.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
LINOX SMART SD 65/16
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12780082
Report Number1028232-2021-06105
Device Sequence Number19725902
Product Code NVY
UDI-Device Identifier04035479100391
UDI-Public04035479100391
Combination Product (Y/N)N
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2012
Device Model Number359066
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer12/10/2021
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown